# SDR IPXA2017030614801

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 29,805 hours, 15,953 cycles
- System (JASC): 3150 · Central Warning
- Part: Indication Sys
- Condition: Mismatched
- Location: Epr
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH TROTTLES MATCHED LT EPR 1.40 & RT EPR 1.16. REST OF ENGINE GAUGES SAME.  PERFORMED ENGINE RUN IAW MM 71-00-00, INDICATIONS GOOD,  NO DEFECTS NOTED
